I was on the .4 mg patch prior for 4yrs. Then he switched me to .6 mg last Feb. that's approx 9 months ago.What is is the solution? My walkin Dr. Gave me Alvescocorticosteroid to spray on my skin where I place the patch.It didn't make any difference at all. Now what can I do? Can I try going back to .4 mg?
You did not mention what medication you are on with the patch, but it sounds like you are having an allergic reaction to the patch. Either the medication or the adhesive used for it to stay on your skin. You might have tolerated the lower dose but may have eventually had a reaction to that dose as well. Depending on what the medication is and reason you are taking it will determine if you should stay on it or take something else. That is something you need to discuss with your doctor. If it is something you have to be on then an antihistamine may help but keep in mind allergic reactions can worsen with prolonged exposure to the allergen and in some cases cause respiratory problems that require emergency room visits.
If it is the adhesive then perhaps a different way to take medication may be needed.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had a red itchy rash around my bottom area for several months. My doctor diagnosed it to be a
Updated 2 May 2010 • 1 answer
Updated 17 Aug 2013 • 3 answers
Updated 26 Dec 2017 • 1 answer
Updated 22 Jun 2015 • 1 answer
Updated 9 Aug 2015 • 1 answer